Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

Satake diagrams and real structures on spherical varieties, International Journal of Mathematics, Vol. 26, No. 12 (2015) 1550103 (13 pages), DOI: 10.1142/S0129167X15501037

Authors: Akhiezer D.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site